Drowiness with gabpentin

hi since 300mg x3 a day i'm become very drowsy especially after waking up as on other meds that can make me drowsy also i'm confused as to what to do as the gabpentin has help with painrelief for em.

I, too, get drowsy (very relaxed) with the Gabapentin, which is why I will only take it at night. For me, the side effects outweighed the benefits of taking it during the day. If it helps a lot with your pain, it may be worth the drowsiness. But, perhaps there's another medicine that would help with the pain and not make you drowsy.

i have discovered one of my other tabs i been taking for 18thmonths also is a good one for drowiness called citalopram for anxiety which gives me drowiness at best of times and i feel that it hasn't done much for me so next time will talk to dr to come off it.

I did get drowsy when I first started taking Gabapentin but felt the side effects are worth it because of the relief its gives. I am on 5 x 300mg daily now but it seems that it's stopped working as well and I'm getting many more flares, finding my daily life hard to cope with and not sleeping again. I'm waiting for an appointment with the pain management specialist so fingers crossed they can increase the dose. I hope the drowsiness eases off soon for you.

thanks for the support re side effects as i know it has help relieve the pain. cheers jenny